Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in the lumbar region. USG showing mild uteric pelvic dilation. Anything to be worried about?

Hi...I m a medical friend...a female...also a medico...developed pain insidiously since three days in right lumbar her bleeding cycle started and her pain aggravated too much...relieved slightly on tremadol but not a usg abdomen and pelvis in last Jan...she had mild right urteric pelvis there anything to worry about?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query Your friend has pain in left lumbar region and her USG revealed mild Dilatation of Ureter and pelvis This is suggestive of a obstruction in ureter mostly due to a calculus Since this was done in Jan please repeat it again to locate the site of a stone now. In the meanwhile take antibiotics ciprofloxacin an antispsmodics for 5 days.Drink plenty of water.Consult some Urologist for further treatment.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor